# SDR IPXA2022040480814

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 38,933 hours, 19,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N2710
- Condition: Dented
- Location: Bs 1918
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CA DENT EXIST IN THE AFT UPR SKIN ABOVE THE APU BOX AT STATION 1918.9 AND LBL17.0 DENT WAS DISCOVERED BY PAINTER DURING TOUCH UP UNDER PEELING PAINT.REPAIRED PANEL IAW B757 SRM 51-70-10-2R PER SRM 56-80-01-2R, FIG. 201
